Our expert says:
Xenical is a medication that binds with fat from the diet in the digestive tract so that the fat is directly excreted and not absorbed. By not absorbing the fat in foods, this lowers the energy intake and can cause weightloss. Xenical must be used with a very-low-fat diet and can only be obtained by prescription. So discuss the use therefore with your medical dr. The side-effects are: a reduction in the intake of fat-soluble vitamins (A, D, E and K) which therefore necessitates the use of supplements of such vitamins and loose stools (the fat passes directly out of the body) which could cause "accidents". Such accidents should not happen if the patient stick to a very-low-fat diet. Xenical is intended for patients who are obese, so I don't think it is indicated for you because your weight is already within the normal range and only requires a moderate reduction which you should be able to achieve with a balanced, energy-reduced diet and exercise.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.